MathSciNet Relay Station
MathSciNet bibliographic data
MR1239051 (94i:20034) 20D20 (20C20 20D05)
Guralnick, Robert M.; Robinson, Geoffrey R. On extensions of the Baer-Suzuki theorem. Israel J. Math. 82 (1993), no. 1-3, 281–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement